HI Kathleen, Thank you for taking the time to leave a message here. These are all appreicayed. It really is a lovely show to be involved in the fun you see is genuine! Merry Christmas.
captainhardshell, you seem to enjoy idolizing Brad Warner. I bet you don!￣t really live a fulfilling life outside of sitting endlessly on the cushion, huh? I bet you enjoy idolizing your sensei too.
Freaking awesome. I love that kind of mashup and this one is well done!!
Love the print of the top and the jeans!
I would like to know how Atroiza should be taken?
I had a dream of where I was racing on a beautiful brown horse. At first I had to catch up to it but once I did, I easily jumped on it!￣s back and we rode together. It was a smooth ride and quick. Although I didn!￣t win the race, I wasn!￣t upset. I was in awe at the experience I had. Is this a positive dream?
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Brad, after reading through the history on this I felt downright upset on your behalf, and I can only imagine how painful it must be for you personally. You say some unpopular things and that can make you an easy target, but I think it!￣s important that you keep saying them because sometimes you!￣re right. In a culture prone to sexual hysteria it!￣s I think you do a lot of good by voicing what you do. I!￣ve enjoyed your writing for a long time, and your words have inspired to me to spend more time on the mat than I otherwise might have. Keep it up, I for one appreciate it.
Are we allowed to put down blankets early to save seats for the demo derby?
I started taking Atroiza this week on my 34th week of pregnancy, the first day i was dizzy and i had a strange headache, the second day i had night sweats and now all that is no more except feeling strengthless especially on my feet, will this be permanent or not?